MathSciNet Relay Station
MathSciNet bibliographic data
MR1302789 (95k:11063) 11F25 (11F06)
Berger, Gabriel Hecke operators on noncongruence subgroups. C. R. Acad. Sci. Paris Sér. I Math. 319 (1994), no. 9, 915–919.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement